# SDR SWAA2024121770039

- Difficulty date: November 20, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 33,347 hours, 16,219 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB ATTACH BRACKET ON O/B SIDE IS CRACKED. DOT K065 AND STREAMER ATTACHED.<[01] REMOVED AND REPLACED LEFT WING DEFLECTION CONTROL RIB ATTACH BRACKET PN:115A6260-1 PO: 1107031.1 IAW B737-800 SRM 51-40-02; AIPC 57-42-51-03;[02] VERIFIED REMOVED AND REPLACED LEFT WING DEFLECTION CONTROL RIB ATTACH BRACKET PN:115A6260-1 PO: 1107031.1 IAW B737-800 SRM 51-40-02; AIPC 57-42-51-03
